# SDR CA190313006

- Difficulty date: March 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 16,814 hours
- System (JASC): 2730 · Elevator Control System
- Part: Shaft
- Part number: 1155240463
- Condition: Worn
- Location: Elevator Torque
- Part time: 817 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ELEVATOR TORQUE SHAFT ASSEMBLY WAS FOUND TO HAVE PLAY IN ONE OF THE ARMS. THE ASSEMBLY WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE. UPON FURTHER INSPECTION IT WAS FOUND THAT THE TAPER PIN INSTALLED IN THE ARM WAS NOT SEATED PROPERLY CAUSING WEAR OF THE ARM AND SHAFT.  IT WAS NOTED THAT THIS TORQUE SHAFT ONLY HAD 817.1 HOURS ON IT SINCE NEW WE HAVE BEEN HAVING QUALITY PROBLEMS WITH SOME OTHER TORQUE TUBES RECEIVED FROM MANUFACTURE.
